# SDR AU960995

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 1018100211
- Condition: Worn
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR RETRACTION MECHANISM TORQUE TUBE HAD A GROOVE  WORN AROUND ONE END - SUSPECT CAUSED BY DISPLACED/INCORRECTLYFITTED ADEL CLIP
